English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/9131
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:

Title

Higher order integrability in generalized holonomy

AuthorsBatrachenko, A.; Liu, James T.; Varela, Óscar; Wen, W. Y.
KeywordsKilling spinors
Generalized holonomy
Issue Date1-Jan-2007
PublisherElsevier
CitationNuclear Physics B 760(1-2): 89-103 (2007)
SeriesIFIC-04-71
AbstractSupersymmetric backgrounds in M-theory often involve four-form flux in addition to pure geometry. in such cases, the classification of supersymmetric vacua involves the notion of generalized holonomy taking values in SL(32, R), the Clifford group for eleven-dimensional spinors. Although previous investigations of generalized holonomy have focused on the curvature R-MN(Ω) of the generalized SL(32,R) connection Ω(M), we demonstrate that this local information is incomplete, and that satisfying the higher order integrability conditions is an essential feature of generalized holonomy. We also show that, while this result differs from the case of ordinary Riemannian holonomy, it is nevertheless compatible with the Ambrose-Singer holonomy theorem.
Description15 pages.-- ISI Article Identifier: 000243546800004.-- ArXiv pre-print available at: http://arxiv.org/abs/hep-th/0412154
Publisher version (URL)http://dx.doi.org/10.1016/j.nuclphysb.2006.10.017
URIhttp://hdl.handle.net/10261/9131
DOIhttp://dx.doi.org/10.1016/j.nuclphysb.2006.10.017
ISSN0550-3213
Appears in Collections:(IFIC) Artículos
Files in This Item:
File Description SizeFormat 
0412154v1.pdf215,08 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.